sexologist-icon
Abortion period delay
I had medical abortion on my 50th day of pregnancy on April 29,bleed 8 days,even i found some tissues in my bleed.now i am delay in my period till June 4.for the past two days i feel nausea. what should i do to get my period.?shall i take misoprostol again.Please help me.
2480 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Please meet a gynaecologist asap
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Abortion pill has serious side effects and so it should only be taken under supervision of a gynecologist. Please have an ultrasonography done and consult gynecologist
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?

This question featured in :

1st period after abortion
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.